Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

yaelbell

Help !! Doxycycline is drying out my skin?

I’m a high school student that’s been dealing with acne for years, just recently i started doxycycline and it had cleared up my face so quickly within days my forehead was a smooth blank canvas basically. After being on it for a month or so it stopped working? I don’t have as much acne as i did before but i have 3 current breakouts. Within the past few days of getting back on it after running out my skin has become dry and peeling to EXTREMELY oily and my pores are so large now on my cheeks on the sides of my nose and my texture intensified. When I wasn’t on it for a few days my skin wasn’t as bad and i had little to no skin problems at all. Do you think I should stop taking it or continue despite it being the possible cause of drying out my skin and enlarging my pores. I also used to put tretoin gel on my pore area which was probably a horrible idea since it’s like a drying lotion (i stopped doing that) i also apply clindamaycin twice daily and the tretoin during the evening 

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×